# SDR SWAA2023062153549

- Difficulty date: May 29, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,436 hours, 42,247 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED STA 95.96 AT RT HORIZONTAL STABILIZER 2023-360979<[01] REPLACED RIB LOCATED STA 95.96 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 186A1303; SHEET 1; REV.- SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] RII ITEM  REPLACED RIB LOCATED STA 95.96 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 186A1303; SHEET 1; REV.-  SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] .
